# SDR 96FDEA00814

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0708, FLOOR BEAM BELOW F/E'S SEAT AFT TRACK CORRODED ON TOP SURFACE STA 268 LBL 5.  *S/D* REMOVED CORROSION PER SRM 51-10-06, INSTALLED DOUBLER PER ESO 11782 AND EA 7-5300-28617.
